MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM M/L M2/L2; KNEE JOINT FEMOROTIBIAL METAL/POLYMER CONSTRAINED CEMENTED PROSTHESIS.

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM M/L M2/L2; KNEE JOINT FEMOROTIBIAL METAL/POLYMER CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 64813310
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 06/19/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices listed in this event: catalog: 64812100, description: mrh tib rot comp xs-x,l lot: 038377; catalog: 64812120, description: mrh axle lim rev, lot: ctd2117; catalog: 64812110, description: mrhk femoral bushing, lot: ldf733; catalog: 64812130, description: mrhk bumper insert - neutral, lot: ldf257; catalog: 64812140, description: mrhk tibial sleeve, lot: lcz994; catalog: 5565-s-014, description: tri press-fit stem 14mm x 100mm, lot: m6v07j; catalog: 64952040, description: gmrs dist fem comp std r 65mm, lot: s98ej; catalog: 64853113, description: mrs fem stem w/o body 13x127mm, lot: 115023a.At this time, it cannot be determined which, if any of the reported devices may have caused or contributed to the patient's experience.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not available for return.
 
Event or Problem Description
Postoperative diagnosis: patient underwent right total knee replacement & previous revision outside of cors scope.Patient had failed right total knee arthroplasty secondary to ppfx, underwent the revision of total right knee with treatment of supracondylar femur fracture on (b)(6) 2013 with a dfr by dr.(b)(6).Patient had infected prosthesis right total knee replacement and subtotal synovectomy exchanged (b)(6) 2013.All components exchanged except femur.

Brand Name
MRHK TIB INS 10MM M/L M2/L2
Common Device Name
KNEE JOINT FEMOROTIBIAL METAL/POLYMER CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8362541
Report Number0002249697-2019-01166
Device Sequence Number19409992
Product Code KRO
UDI-Device Identifier07613327043822
UDI-Public07613327043822
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2013
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2016
Device Catalogue Number64813310
Device Lot NumberLCJ706
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient Weight66